IJPAM: Volume 75, No. 1 (2012)

A COMMON FIXED POINT THEOREM FOR TWO PAIRS
OF (IT)-COMMUITING ON CONE METRIC SPACES

K. Prudhvi$^1$, M. Rangamma$^2$
Department of Mathematic
Osmania University
Hyderabad, 500 007, Andhra Pradesh, INDIA


Abstract. In this paper, we prove existence of coincidence points and a common fixed point theorem for two pairs of (IT)-Commuting in cone metric spaces. These result extends and improve several well known comparable results in the existing literature.

Received: August 12, 2011

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: cone metric space, common fixed point, coincidence point

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 1